# SDR AALA20130301006

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 36,406 hours, 14,959 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VAPOR BARRIER CRACKED BETWEEN RIGHT 1 AND 2.  INSTALLED BRACE REPAIR PER SRMS 57-10-10-2R2 AND EA B737-57-028570.
